# SDR SWAA2013020412304

- Difficulty date: February 1, 2013
- Submitted: February 4, 2013
- Operation: Air carrier
- Aircraft: N652SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27722
- Aircraft time: 50,589 hours, 40,265 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Part number: 65C35004
- Condition: Loose
- Location: Emergency Exit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O SIDE OVERWING EMERGENCY EXIT DOOR HANDLE LOOSE.  SECURED HANDLE & OPS CHECKED OK PER MM.
